Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 277, NWS North Platte, NE

July 24, 2013Garfield County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 24, 2013, 5:39 PM CDT for Garfield County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2013, 5:39 PM CDT (22:39 UTC)
Expired
Jul 24, 2013, 6:30 PM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Garfield County, NE

The radar

The North Platte radar (KLNX), 138 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 5:45 PM CDTTSTM WND DMG11 Ne Burwell, NESTRONG WIND GUSTS ESTIMATED TO 70 MPH UPROOTED A LARGE TREE THAT FELL ON A ROOF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 2:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
1023 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WUUS53 KLBF 242239
SVRLBF
NEC071-242330-
/O.NEW.KLBF.SV.W.0277.130724T2239Z-130724T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
539 PM CDT WED JUL 24 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 630 PM CDT

* AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
  NORTHEAST OF BURWELL...AND MOVING SOUTH AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN GARFIELD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

&&

LAT...LON 4174 9896 4173 9896 4173 9904 4202 9907
      4203 9885 4182 9876 4173 9877
TIME...MOT...LOC 2239Z 351DEG 27KT 4192 9895

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
2 follow-up statements
250 
WWUS53 KLBF 242247
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
547 PM CDT WED JUL 24 2013

NEC071-242330-
/O.CON.KLBF.SV.W.0277.000000T0000Z-130724T2330Z/
GARFIELD NE-
547 PM CDT WED JUL 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
GARFIELD COUNTY UNTIL 630 PM CDT...

AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
FORT HARTSUFF STATE PARK...AND MOVING SOUTH AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...PUBLIC.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN GARFIELD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

&&

LAT...LON 4174 9896 4173 9896 4173 9904 4202 9907
      4203 9885 4182 9876 4173 9877
TIME...MOT...LOC 2247Z 351DEG 27KT 4186 9894

HAIL...1.00IN
WIND...70MPH

$$

TAYLOR
621 
WWUS53 KLBF 242314
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
614 PM CDT WED JUL 24 2013

NEC071-242324-
/O.CAN.KLBF.SV.W.0277.000000T0000Z-130724T2330Z/
GARFIELD NE-
614 PM CDT WED JUL 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GARFIELD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH OUT OF THE 
WARNED AREA INTO VALLEY COUNTY...WHERE A SEVERE THUNDERSTORM WARNING 
REMAINS IN EFFECT. 

LAT...LON 4174 9896 4173 9896 4173 9904 4202 9907
      4203 9885 4182 9876 4173 9877
TIME...MOT...LOC 2314Z 351DEG 27KT 4166 9890

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:41 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 24, 2:41 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
241 PM CDT WED JUL 24 2013

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 239 PM CDT WED JUL 24 2013

MAIN FORECAST CHALLENGE IN THE SHORT TERM REVOLVES AROUND
THUNDERSTORM CHANCES THROUGH THURSDAY AND ASSOCIATED RAINFALL
AMOUNTS. STORMS HAVE ALREADY FORMED THIS AFTERNOON ALONG A WEAK
BOUNDARY DRAPED ACROSS NORTHERN NEBRASKA. STORMS MAY CONTINUE TO
INITIATE ALONG THIS BOUNDARY AND MOVE SOUTH DURING THE AFTERNOON AND
EVENING HOURS. A FEW STORMS MAY BE STRONG GIVEN DEEP LAYER SHEAR IN
EXCESS OF 40 KTS AND MLCAPE VALUES AROUND 2000-2500 J/KG. EXPECTING
THIS ACTIVITY TO WANE AS WE LOSE DIURNAL HEATING LATER THIS EVENING.

THE NEXT ROUNDS OF PRECIP WILL HAVE MORE UPPER LEVEL SUPPORT AS A
SHORTWAVE OVER WESTERN CO MOVES INTO THE AREA THIS EVENING...WITH
ANOTHER STRONGER SHORTWAVE FURTHER WEST MOVING INTO THE AREA EARLY
TOMORROW. LEE SIDE TROUGH WILL CONTINUE TO DEEPEN OVER EASTERN CO
AND WY AND KEEP MOSTLY SOUTHEAST WINDS IN PLACE...BRINGING GULF
MOISTURE AND DEWPOINTS AOA 60 TO THE AREA. UPPER LEVEL PACIFIC
MOISTURE WILL MOVE OVER THE CENTRAL ROCKIES AND INTO THE HIGH PLAINS
WHICH WILL RESULT IN PWATS BETWEEN 1.25-1.50 INCHES. MODELS ARE
STILL IN DISAGREEMENT ON TIMING/PLACEMENT OF PRECIPITATION TONIGHT
AND AS WE HEAD INTO THURSDAY MORNING...BUT OVERALL HAVE ENOUGH
CONFIDENCE TO INTRODUCE LOW END LIKELY POPS TO PARTS OF THE SOUTHERN
CWA EARLY TOMORROW MORNING AND INTO THE AFTERNOON. THE GFS AND SREF
ARE MORE AGGRESSIVE WITH THEIR QPF AS COMPARED TO THE NAM AND EC.
THE DEEPEST MOISTURE WILL GENERALLY STAY TO OUR SOUTH IN WESTERN
KS...HOWEVER GIVEN SLOW STORM MOTION CANNOT RULE OUT LOCALIZED AREAS
IN SOUTHWEST NEBRASKA SEEING AN INCH OR MORE OF RAINFALL THROUGH
TOMORROW. SEVERE CHANCES WILL BE LOW ON THURSDAY WITH WEAK SHEAR IN
PLACE AND CLOUD COVER LIMITING SFC DESTABILIZATION... HOWEVER CAA
ALOFT THURSDAY AFTERNOON WILL HELP TO STEEPEN MID LEVEL LAPSE RATES
WHICH MAY HELP SUPPORT A FEW STRONGER STORMS.

EXPECTING PRECIP CHANCES TO SHUT DOWN FROM NORTHWEST TO SOUTHWEST
THURSDAY EVENING AS LARGE SCALE SUBSIDENCE MOVES INTO THE CWA BEHIND
AN ADVANCING COLD FRONT. THUNDERSTORM ACTIVITY WILL CONTINUE TO
BUILD SOUTH OF THE AREA INTO THE DEEPER MOISTURE AND STRENGTHENING
LLJ.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 239 PM CDT WED JUL 24 2013

PATTERN OVERALL REMAINS UNCHANGED THROUGH THE PERIOD...WITH A FEW
EXCEPTIONS. ONE OF THOSE WILL BE A STRONG UPPER LEVEL LOW THAT WILL
MATERIALIZE TO THE NORTH OF THE GREAT LAKES REGION. WHILE THIS WILL
NOT AFFECT OUR WEATHER PRECIPITATION WISE...IT WILL DRIVE A COLD
FRONT SOUTH THROUGH THE AREA FRIDAY. THIS WILL BRING PLEASANT
TEMPERATURES...WITH HIGHS IN THE MID 70S TO MID 80S FRIDAY THROUGH
THE WEEKEND. HEIGHTS RISE SLIGHTLY NEXT WEEK...WITH HIGH
TEMPERATURES WARMING A FEW DEGREES INTO THE 80S FOR THE ENTIRE
AREA.

OTHERWISE...WE WILL CONTINUE TO HAVE WEAK UPPER LEVEL DISTURBANCES
ROTATE AROUND THE SOUTHERN PLAINS UPPER LEVEL RIDGE. THESE WILL
CONTINUE TO BRING PERIODIC CHANCES FOR SCATTERED SHOWERS AND
THUNDERSTORMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1233 PM CDT WED JUL 24 2013

MAIN AVIATION CONCERNS FOR THE NEXT 24 HOURS CENTER AROUND THE
CHANCE FOR THUNDERSTORMS IN WESTERN AND NORTH CENTRAL NEBRASKA
LATER TODAY AND INTO THURSDAY MORNING. THUNDERSTORMS ARE EXPECTED
TO DEVELOP IN THE NEBRASKA PANHANDLE LATE THE AFTERNOON AND
EVENING AND THEN BEGIN TO MOVE EAST INTO THE AREA. THERE IS ALSO A
SLIGHT CHANCE THAT A FEW ISOLATED STORMS MAY DEVELOP IN NORTHERN
NEBRASKA LATE THIS AFTERNOON AND EVENING...HOWEVER CONFIDENCE IS
NOT HIGH ENOUGH TO MENTION IN THE KVTN TAF AT THIS TIME. BEST
CHANCE FOR SHOWERS AND STORMS WILL BE OVERNIGHT AND INTO THURSDAY
MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MARTIN
LONG TERM...TAYLOR
AVIATION...MARTIN
Hazardous weather outlook, Jul 24, 2:50 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
250 PM CDT WED JUL 24 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-252000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
250 PM CDT WED JUL 24 2013 /150 PM MDT WED JUL 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT ACROSS NORTHERN NEBRASKA WILL BE THE FOCUS FOR
SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON. SOME OF THESE
STORMS MAY BECOME SEVERE AS THEY MOVE SOUTHEAST TOWARD SOUTHWEST
AND CENTRAL NEBRASKA LATE THIS AFTERNOON AND EVENING. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG STORMS CONTAINING SMALL HAIL AND GUSTY WINDS ARE POSSIBLE
ACROSS MOST OF THE AREA THURSDAY. PERIODIC THUNDERSTORM CHANCES
REMAIN IN THE FORECAST FRIDAY THROUGH TUESDAY...HOWEVER
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, Jul 24, 3:50 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 PM CDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             STUART                  42.60N 99.14W
07/24/2013  E1.00 INCH       HOLT               NE   FIRE DEPT/RESCUE

&&

KNUTSVIG
Special weather statement, Jul 24, 3:59 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
359 PM CDT WED JUL 24 2013

NEZ010-242145-
HOLT NE-
359 PM CDT WED JUL 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOLT COUNTY UNTIL
445 PM CDT...

AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF SWAN LAKE...OR 29 MILES
SOUTHWEST OF ONEILL...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AMELIA...
  SWAN LAKE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Local storm report, Jul 24, 4:10 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             3 NW STUART             42.63N 99.18W
07/24/2013  E1.00 INCH       HOLT               NE   PUBLIC

&&

TKECK
Special weather statement, Jul 24, 4:29 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT WED JUL 24 2013

NEZ004-094-242215-
SHERIDAN NE-WESTERN CHERRY NE-
329 PM MDT WED JUL 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND EASTERN
SHERIDAN COUNTIES UNTIL 415 PM MDT...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF CLINTON...OR 17 MILES SOUTH
OF GORDON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BILLYS LAKE...
  MORGAN LAKE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MARTIN
Special weather statement, Jul 24, 4:42 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
442 PM CDT WED JUL 24 2013

NEZ010-028-242230-
GARFIELD NE-HOLT NE-
442 PM CDT WED JUL 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOLT AND
NORTHEASTERN GARFIELD COUNTIES UNTIL 530 PM CDT...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF AMELIA...OR 23 MILES
SOUTHWEST OF ONEILL...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AMELIA...
  SWAN LAKE...
  SUNFISH LAKE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, Jul 24, 5:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
530 PM CDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             3 S SWAN LAKE           42.14N 99.09W
07/24/2013  E1.00 INCH       HOLT               NE   PUBLIC

            HAIL FELL FOR FIVE MINUTES.

&&

TKECK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:07 PM CDTSevere Thunderstorm WarningLBFGarden, Grant, Sheridan38 min
Jul 23, 7:42 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant48 min
Jul 23, 8:22 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith38 min
Jul 23, 8:54 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins36 min
Jul 23, 9:28 PM CDTSevere Thunderstorm WarningLBFChase, Perkins47 min
Jul 24, 3:15 PM CDTSevere Thunderstorm WarningLBFHolt, Rock45 min
Jul 24, 3:16 PM CDTSevere Thunderstorm WarningLBFSheridan44 min
Jul 24, 3:36 PM CDTSevere Thunderstorm WarningLBFHolt39 min
Jul 24, 4:46 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt44 min
Jul 24, 4:56 PM CDTSevere Thunderstorm WarningLBFGarden49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.